Like i posted b4 that i started taking the pill about a week and a half and recently for 2 days i'v had these lower stomach pains that hurt on both sides of my stomach like as if i were top put my hands on my pelvic bone is where the pain is.It kinda feels like my lower stomach is pullin wen i move in my bed.Its not an std cause i went to the docter and i havent had unprotected sex yet.And today i felt a lil bit of nausa.Do u think its the pill or something else.
Posts: 78 | From: bk ny | Registered: Nov 2004
| IP: Logged |
It could be a side effect from the pill. If it continues or gets worse, or you experieince similar pain in your next pill pack you may want to call your gynecologist about it and think about stopping these pills and/or trying another prescription.
It could also be a stomach bug or another intestinal related ailment that's causing you these pains.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.